Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

28 Publikationen

2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637
Federico, S., Ferrari, G., Schuhmann, P.: A Model for the Optimal Management of Inflation. Center for Mathematical Economics Working Papers, 624. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936024
De Angelis, T., Ferrari, G., Moriarty, J.: A Solvable Two-Dimensional Degenerate Singular Stochastic Control Problem with Nonconvex Costs. MATHEMATICS OF OPERATIONS RESEARCH. 44, 512-531 (2019).
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374
Federico, S., Ferrari, G., Riedel, F., Röckner, M.: On a Class of Infinite-Dimensional Singular Stochastic Control Problems. Center for Mathematical Economics Working Papers, 614. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813
Ferrari, G., Rodosthenous, N.: Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy. Center for Mathematical Economics Working Papers, 589, Aktual. Version Februar 2019. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360
Callegaro, G., Ceci, C., Ferrari, G.: Optimal Reduction of Public Debt under Partial Observation of the Economic Growth. Center for Mathematical Economics Working Papers, 608. Center for Mathematical Economics, Bielefeld (2019).
PUB | PDF
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932800
Ferrari, G., Yang, S.: ON AN OPTIMAL EXTRACTION PROBLEM WITH REGIME SWITCHING. ADVANCES IN APPLIED PROBABILITY. 50, 671-705 (2018).
PUB | DOI | WoS | arXiv
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440
Ferrari, G., Schuhmann, P.: An Optimal Dividend Problem with Capital Injections over a Finite Horizon . Center for Mathematical Economics Working Papers, 595. Center for Mathematical Economics, Bielefeld (2018).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930433
Ferrari, G.: On a Class of Singular Stochastic Control Problems for Reflected Diffusions . Center for Mathematical Economics Working Papers, 592. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930438
Ferrari, G., Vargiolu, T.: On the Singular Control of Exchange Rates . Center for Mathematical Economics Working Papers, 594. Center for Mathematical Economics, Bielefeld (2017).
PUB | PDF
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916438
De Angelis, T., Federico, S., Ferrari, G.: Optimal Boundary Surface for Irreversible Investment with Stochastic Costs. Mathematics of Operations Research. 42, 1135-1161 (2017).
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906562
Ferrari, G., Salminen, P.: IRREVERSIBLE INVESTMENT UNDER LEVY UNCERTAINTY: AN EQUATION FOR THE OPTIMAL BOUNDARY. ADVANCES IN APPLIED PROBABILITY. 48, 298-314 (2016).
PUB | DOI | WoS
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904756
de Angelis, T., Ferrari, G., Martyr, R., Moriarty, J.: Optimal entry to an irreversible investment plan with non convex costs . Center for Mathematical Economics Working Papers, 566. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904729
de Angelis, T., Ferrari, G., Moriarty, J.: A solvable two-dimensional singular stochastic control problem with non convex costs. Center for Mathematical Economics Working Papers, 561. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904731
Ferrari, G., Yang, S.: On an optimal extraction problem with regime switching. Center for Mathematical Economics Working Papers, 562. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2016 | Diskussionspapier | Veröffentlicht | PUB-ID: 2904750
Ferrari, G.: Controlling public debt without forgetting Inflation. Center for Mathematical Economics Working Papers, 564. Center for Mathematical Economics, Bielefeld (2016).
PUB | PDF
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2766940
De Angelis, T., Ferrari, G., Moriarty, J.: A NONCONVEX SINGULAR STOCHASTIC CONTROL PROBLEM AND ITS RELATED OPTIMAL STOPPING BOUNDARIES. SIAM Journal on Control and Optimization. 53, 1199-1223 (2015).
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2718995
Ferrari, G.: On an integral equation for the free-boundary of stochastic, irreversible investment problems. The Annals of Applied Probability. 25, 150-176 (2015).
PUB | DOI | WoS
 
2015 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901450
Ferrari, G., Riedel, F., Steg, J.-H.: Continuous-Time Public Good Contribution under Uncertainty. Center for Mathematical Economics Working Papers, 485, Version February 2015. Center for Mathematical Economics, Bielefeld (2015).
PUB | PDF
 
2014 | Diskussionspapier | Veröffentlicht | PUB-ID: 2901528
de Angelis, T., Ferrari, G., Moriarty, J.: A non convex singular stochastic control problem and its related optimal stopping boundaries. Center for Mathematical Economics Working Papers, 508. Center for Mathematical Economics, Bielefeld (2014).
PUB | PDF
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2705522
De Angelis, T., Ferrari, G.: A stochastic partially reversible investment problem on a finite time-horizon: Free-boundary analysis. Stochastic Processes and their Applications. 124, 4080-4119 (2014).
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="stochastic control"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung